American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33C45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 135 found      Go to page: 1 2 3 4 5

[91] Deok H. Kim and Kil H. Kwon. On a conjecture by Karlin and Szegö. Proc. Amer. Math. Soc. 124 (1996) 227-231. MR 1301033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] A. Sri Ranga. Symmetric orthogonal polynomials and the associated orthogonal $L$-polynomials . Proc. Amer. Math. Soc. 123 (1995) 3135-3141. MR 1291791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] H. T. Koelink. Identities for $q$-ultraspherical polynomials and Jacobi functions . Proc. Amer. Math. Soc. 123 (1995) 2479-2487. MR 1273504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] I. H. Jung, K. H. Kwon, D. W. Lee and L. L. Littlejohn. Sobolev orthogonal polynomials and spectral differential equations . Trans. Amer. Math. Soc. 347 (1995) 3629-3643. MR 1308015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] David Gottlieb and Chi-Wang Shu. On the Gibbs phenomenon. IV. Recovering exponential accuracy in a subinterval from a Gegenbauer partial sum of a piecewise analytic function . Math. Comp. 64 (1995) 1081-1095. MR 1284667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Stanisław Lewanowicz and Stefan Paszkowski. An analytic method for convergence acceleration of certain hypergeometric series . Math. Comp. 64 (1995) 691-713. MR 1277769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Murray Bremner. Four-point affine Lie algebras . Proc. Amer. Math. Soc. 123 (1995) 1981-1989. MR 1249871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Alouf Jirari. Second-order Sturm-Liouville difference equations and orthogonal polynomials. Memoirs of the AMS 113 (1995) MR 1227498.
Book volume table of contents   

[99] J. Barr von Oehsen. Elliptic genera of level $N$ and Jacobi polynomials . Proc. Amer. Math. Soc. 122 (1994) 303-312. MR 1246539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Yunshyong Chow, L. Gatteschi and R. Wong. A Bernstein-type inequality for the Jacobi polynomial . Proc. Amer. Math. Soc. 121 (1994) 703-709. MR 1209419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Ana Lía Durán and Ricardo Estrada. Strong moment problems for rapidly decreasing smooth functions . Proc. Amer. Math. Soc. 120 (1994) 529-534. MR 1164143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] K. H. Kwon, L. L. Littlejohn, J. K. Lee and B. H. Yoo. Characterization of classical type orthogonal polynomials . Proc. Amer. Math. Soc. 120 (1994) 485-493. MR 1180465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Roelof Koekoek. Differential equations for symmetric generalized ultraspherical polynomials . Trans. Amer. Math. Soc. 345 (1994) 47-72. MR 1260202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Allan M. Krall. Spectral analysis for the generalized Hermite polynomials . Trans. Amer. Math. Soc. 344 (1994) 155-172. MR 1242783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] R. Lasser. Orthogonal polynomials and hypergroups. II. The symmetric case . Trans. Amer. Math. Soc. 341 (1994) 749-770. MR 1139495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Robert A. Gustafson. Some $q$-beta and Mellin-Barnes integrals on compact Lie groups and Lie algebras . Trans. Amer. Math. Soc. 341 (1994) 69-119. MR 1139492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Jairo A. Charris and Mourad E. H. Ismail. Sieved orthogonal polynomials. VII. Generalized polynomial mappings . Trans. Amer. Math. Soc. 340 (1993) 71-93. MR 1038014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] S. Thangavelu. Hermite expansions on ${\bf R}\sp n$ for radial functions . Proc. Amer. Math. Soc. 118 (1993) 1097-1102. MR 1137236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] A. R. Calderbank and P. Delsarte. Extending the $t$-design concept . Trans. Amer. Math. Soc. 338 (1993) 941-952. MR 1134756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Du-Won Byun. Inversions of Hermite semigroup . Proc. Amer. Math. Soc. 118 (1993) 437-445. MR 1145414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Sagun Chanillo and Benjamin Muckenhoupt. Weak type estimates for Ces\`aro sums of Jacobi polynomial series. Memoirs of the AMS 102 (1993) MR 1132609.
Book volume table of contents   

[112] P. Feinsilver and R. Schott. On Bessel functions and rate of convergence of zeros of Lommel polynomials . Math. Comp. 59 (1992) 153-156. MR 1134728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Sotirios E. Notaris. On Gauss-Kronrod quadrature formulae of Chebyshev type . Math. Comp. 58 (1992) 745-753. MR 1122074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] J. J. Guadalupe, M. Pérez, F. J. Ruiz and J. L. Varona. Two notes on convergence and divergence a.e.\ of Fourier series with respect to some orthogonal systems . Proc. Amer. Math. Soc. 116 (1992) 457-464. MR 1096211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Mourand E. H. Ismail and Xin Li. Bound on the extreme zeros of orthogonal polynomials . Proc. Amer. Math. Soc. 115 (1992) 131-140. MR 1079891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Árpád Elbert and Andrea Laforgia. Asymptotic formulas for ultraspherical polynomials $P\sb n\sp \lambda(x)$ and their zeros for large values of $\lambda$ . Proc. Amer. Math. Soc. 114 (1992) 371-377. MR 1089404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] John Strain. A fast Laplace transform based on Laguerre functions . Math. Comp. 58 (1992) 275-283. MR 1106983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Bernd Fischer and Gene H. Golub. On generating polynomials which are orthogonal over several intervals . Math. Comp. 56 (1991) 711-730. MR 1068818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] J. Koekoek and R. Koekoek. On a differential equation for Koornwinder's generalized Laguerre polynomials . Proc. Amer. Math. Soc. 112 (1991) 1045-1054. MR 1047003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Frank E. Baginski. Comparison theorems for the $\nu$-zeroes of Legendre functions $P\sp m\sb \nu(z\sb 0)$ when $-1. Proc. Amer. Math. Soc. 111 (1991) 395-402. MR 1043402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 135 found      Go to page: 1 2 3 4 5